# SDR REXA2018090400798

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 26,619 hours, 17,522 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE WARNING MSG AFTER GEAR RETRACTION. FOLLOWED BY STEERING INOP CAUTION. RAN THE QRH FOR BOTH AND RETURNED TO RDU. AFTER LANDING RAN THE FAULT RESET PROCEDURE STEERING INOP MSG GONE AND TAXIED TO GATE. PERFOMED MLG STURT RE-PACK IAW JOB CARD 900-32-710-901. PERFORMED MLG EXTENSION & RETRACTION OPS CHECK IAW AMM 32-30-00. OPS CHECK GOOD.    
PERFORMED NOSEWHEEL STEERING OPS CHECK IAW AMM 32-51-00. OPS CHECK GOOD. ACFT OK FOR SERVICE
